Hypercoagulability following coumadin withdrawal

Robert G. Hart, Bruce M Coull

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)169-170
Number of pages2
JournalAmerican Heart Journal
Volume106
Issue number1 PART 1
DOIs
StatePublished - 1983
Externally publishedYes

Fingerprint

Blood Coagulation Disorders
Thrombophilia
Cerebral Infarction
Warfarin

ASJC Scopus subject areas

  • Cardiology and Cardiovascular Medicine

Cite this

Hypercoagulability following coumadin withdrawal. / Hart, Robert G.; Coull, Bruce M.

In: American Heart Journal, Vol. 106, No. 1 PART 1, 1983, p. 169-170.

Research output: Contribution to journalArticle

Hart, Robert G. ; Coull, Bruce M. / Hypercoagulability following coumadin withdrawal. In: American Heart Journal. 1983 ; Vol. 106, No. 1 PART 1. pp. 169-170.
@article{48203ed0609a46ae9c1452413583266c,
title = "Hypercoagulability following coumadin withdrawal",
author = "Hart, {Robert G.} and Coull, {Bruce M}",
year = "1983",
doi = "10.1016/0002-8703(83)90464-7",
language = "English (US)",
volume = "106",
pages = "169--170",
journal = "American Heart Journal",
issn = "0002-8703",
publisher = "Mosby Inc.",
number = "1 PART 1",

}

TY - JOUR

T1 - Hypercoagulability following coumadin withdrawal

AU - Hart, Robert G.

AU - Coull, Bruce M

PY - 1983

Y1 - 1983

UR - http://www.scopus.com/inward/record.url?scp=0020598128&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0020598128&partnerID=8YFLogxK

U2 - 10.1016/0002-8703(83)90464-7

DO - 10.1016/0002-8703(83)90464-7

M3 - Article

VL - 106

SP - 169

EP - 170

JO - American Heart Journal

JF - American Heart Journal

SN - 0002-8703

IS - 1 PART 1

ER -